VOL. 17 · NO. 4 | October, 1989
 
VIEW ALL ABSTRACTS +
Index
Ann. Probab. 17 (4), (October, 1989) DOI: 10.1214/aop/1176991153
No abstract available
Front Matter
Ann. Probab. 17 (4), (October, 1989)
No abstract available
Articles
J. T. Chayes, L. Chayes, G. R. Grimmett, H. Kesten, R. H. Schonmann
Ann. Probab. 17 (4), 1277-1302, (October, 1989) DOI: 10.1214/aop/1176991155
KEYWORDS: percolation, correlation length, 60K35, 82A43
Richard Durrett, Roberto H. Schonmann, Nelson I. Tanaka
Ann. Probab. 17 (4), 1303-1321, (October, 1989) DOI: 10.1214/aop/1176991156
KEYWORDS: contact process, Critical exponent, correlation length, renormalization, 60K35
Thomas Kuczek
Ann. Probab. 17 (4), 1322-1332, (October, 1989) DOI: 10.1214/aop/1176991157
KEYWORDS: percolation, regeneration point, 60K35
J. T. Cox
Ann. Probab. 17 (4), 1333-1366, (October, 1989) DOI: 10.1214/aop/1176991158
KEYWORDS: infinite particle systems, finite particle systems, Random walks, voter model, 60K35
Gregory F. Lawler
Ann. Probab. 17 (4), 1367-1376, (October, 1989) DOI: 10.1214/aop/1176991159
KEYWORDS: Self-avoiding random walk, consistent measures, kinetically growing walks, 60J15, 82A51
Claude Belisle
Ann. Probab. 17 (4), 1377-1402, (October, 1989) DOI: 10.1214/aop/1176991160
KEYWORDS: Random walks, Brownian motion, windings, weak and strong invariance principle, Asymptotic distributions, 60F05, 60J65, 60F15, 60F17
Alberto Gandolfi
Ann. Probab. 17 (4), 1403-1415, (October, 1989) DOI: 10.1214/aop/1176991161
KEYWORDS: percolation, Gibbs models, uniqueness of the infinite cluster, large deviations, Connectivity function, 60K35, 82A68, 60F10
Henry Berbee
Ann. Probab. 17 (4), 1416-1431, (October, 1989) DOI: 10.1214/aop/1176991162
KEYWORDS: Uniqueness of Gibbs measures, positive operator, Markov operator, Duality, absorbing state, inequality, Perron-Frobenius theorem, 82A25, 47D45, 60K35
John T. Kent
Ann. Probab. 17 (4), 1432-1440, (October, 1989) DOI: 10.1214/aop/1176991163
KEYWORDS: Random field, continuous realizations, interpolating polynomials, increment, 60G60, 60G17
Ali Suleyman Ustunel, Moshe Zakai
Ann. Probab. 17 (4), 1441-1453, (October, 1989) DOI: 10.1214/aop/1176991164
KEYWORDS: independence, Wiener Chaos, multiple Wiener-Ito integrals, the Malliavin calculus, 60H07, 60H05, 60J65
T. S. Mountford
Ann. Probab. 17 (4), 1454-1462, (October, 1989) DOI: 10.1214/aop/1176991165
KEYWORDS: Brownian sheet, Hausdorff dimension, 60G15, 60G17, 60J30
Li Liu, Carl Mueller
Ann. Probab. 17 (4), 1463-1465, (October, 1989) DOI: 10.1214/aop/1176991166
KEYWORDS: Critical branching Brownian motion, extinction, limit, diameter, Support, 60G57, 60J80, 60F99
Fima C. Klebaner
Ann. Probab. 17 (4), 1466-1477, (October, 1989) DOI: 10.1214/aop/1176991167
KEYWORDS: Multitype branching processes, multidimensional Markov chains, growth rates, 60J80, 60J05
A. L. Bequillard
Ann. Probab. 17 (4), 1478-1482, (October, 1989) DOI: 10.1214/aop/1176991168
KEYWORDS: 60J, Markov process, Martingale problem, semigroup
Tzuu-Shuh Chiang, Yunshyong Chow
Ann. Probab. 17 (4), 1483-1502, (October, 1989) DOI: 10.1214/aop/1176991169
KEYWORDS: Forward equations, Perron-Frobenius theorem, cycle method, inhomogeneous Markov process, convergence rate, 60J27, 60F05, 60F10
Gennady Samorodnitsky, Jerzy Szulga
Ann. Probab. 17 (4), 1503-1520, (October, 1989) DOI: 10.1214/aop/1176991170
KEYWORDS: Multiple stochastic integral, stable Levy process, Poisson process, 60G57, 60E07, 60H05
Jean Bertoin
Ann. Probab. 17 (4), 1521-1535, (October, 1989) DOI: 10.1214/aop/1176991171
KEYWORDS: stochastic integration, $\alpha$-variation, Dirichlet process, 60H05
D. Nualart, M. Zakai
Ann. Probab. 17 (4), 1536-1540, (October, 1989) DOI: 10.1214/aop/1176991172
KEYWORDS: Nonadapted stochastic integrals, Stratonovich integrals, 60H05
Constantin Tudor
Ann. Probab. 17 (4), 1541-1545, (October, 1989) DOI: 10.1214/aop/1176991173
KEYWORDS: stochastic integral equations, strong solutions, Volterra drifts, 60H20
Michel Talagrand
Ann. Probab. 17 (4), 1546-1570, (October, 1989) DOI: 10.1214/aop/1176991174
KEYWORDS: Isoperimetric inequality, Hoffmann-Jorgensen inequality, Poisson measure, Exponential inequalities, 60B11, 60E15, 60G50, 28A35
Philip S. Griffin, James D. Kuelbs
Ann. Probab. 17 (4), 1571-1601, (October, 1989) DOI: 10.1214/aop/1176991175
KEYWORDS: Law of the iterated logarithm, domains of attraction, self-normalization, stochastic compactness, 60F15
F. Gotze
Ann. Probab. 17 (4), 1602-1634, (October, 1989) DOI: 10.1214/aop/1176991176
KEYWORDS: Edgeworth expansions, functional limit theorems in Banach spaces, bootstrap, goodness-of-fit statistics, likelihood ratio statistics, Empirical processes, 60F17, 62E20
H. C. P. Berbee, W. Th. F. Den Hollander
Ann. Probab. 17 (4), 1635-1645, (October, 1989) DOI: 10.1214/aop/1176991177
KEYWORDS: Tail $\sigma$-field for sums, Entropy, strongly aperiodic, random walk with stationary increments, loss of memory, zero-two theorem, coupling, interarrival times, 60F20, 60G10, 28D20, 28D05, 60J15
Pierre Baldi, Yosef Rinott
Ann. Probab. 17 (4), 1646-1650, (October, 1989) DOI: 10.1214/aop/1176991178
KEYWORDS: central limit theorem, dependent variables, rates of convergence, random local maxima, 60F05, 05C99
Loren D. Pitt
Ann. Probab. 17 (4), 1651-1657, (October, 1989) DOI: 10.1214/aop/1176991179
KEYWORDS: Brownian hitting times and hitting places, 60J65
S. Alpern, V. S. Prasad
Ann. Probab. 17 (4), 1658-1663, (October, 1989) DOI: 10.1214/aop/1176991180
KEYWORDS: stationary stochastic process, Markov transitions, Coding, partitions, dynamical system, Measure preserving transformation, Mixing, 28D05, 60G10, 60J10
Brian J. Thelen
Ann. Probab. 17 (4), 1664-1690, (October, 1989) DOI: 10.1214/aop/1176991181
KEYWORDS: Asymptotic separability, contiguity, dichotomy, equivalence, Fisher information, singularity, 60G30, 62F03
Francois Baccelli, Armand M. Makowski
Ann. Probab. 17 (4), 1691-1699, (October, 1989) DOI: 10.1214/aop/1176991182
KEYWORDS: Martingales, Doob's optional sampling theorem, renewal theory, generating functions, Queueing theory, Pollaczek-Khintchine formula, busy period, 60E10, 60F05, 60G17, 60G40, 60G42, 60J05, 60K05, 60K25
Back Matter
Ann. Probab. 17 (4), (October, 1989)
No abstract available
Back to Top